Group Training Time Table – Spring 2020 (Jan – June)

Please click on the class name for more information.

See also information on EIF section sports: Section Activity Schedule

TIME MONDAY TUESDAY WEDNESDAY THURSDAY FRIDAY
07:15     07:15 BODYBALANCE
40 minutes
Jeanette Munro
07:15 BODYPUMP
35 minutes
Jeanette Munro
 
07:30 07:30 BODYPUMP
60 minutes
Jeanette Munro
       
08:00   08:00 IYENGA YOGA
(Note: Term activity)
60 minutes
Tanja N
  08:00 CXWORX
30 minutes
Jeanette Munro
08:10 GRIT Strength
or Cardio

30 minutes
Zalina Aldenborg &/or Peter Andresen
08:30 08:30 Optimum Training
Theory and Light Practice
30 minutes
Martin Lanzén
       
09:00          
10:00          
10:55         10:55 BODYPUMP
60 minutes
Jonas Nilsson
11:00 11:00 CXWORX
30 minutes
Zalina Aldenborg
11:10 GYMPA
40 minutes
Jonas Jerlin
11:00 SPINNING
55 minutes
Sara Rydbeck
11:00 CROSS TRAINING
60 minutes
Peter Andresen
 
11:30 11:35 BOX
60 minutes
Andreas Theodorakopoulos
       
12:00   12:00
Challenge
50 minutes
Peter
12:00 BODYPUMP
60 minutes
Zalina Aldenborg
12:00 BODYBALANCE
45 minutes
Jeanette Munro
12:00 BODYbyGARD
60 minutes
Fia Gard
13:00          
14:00          
15:00     15:10 GRIT
Strength or Cardio

30 minutes
Jonas Nilsson
   
15:00         15:00 SPINNING
60 minutes
Piers Byford
16:15   16:15 BODYPUMP
60 minutes
Johan Thunwall
     
17:00 17:00 SPINNING
60 minutes
Piers Byford
  17:00 Optimum Training
Theory and Group Training
60 minutes
Martin Lanzén